# SDR ABXA9500453

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Part number: 36412431
- Condition: Out Of Adjust
- Location: Capt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION FOUND CAPTAIN'S SLIDING WINDOW HARD TO OPEN.  ADJUSTED UPPER LOCK.  OPS CHECKED SEVERAL TIMES.  OPS CHECKED GOOD IAW DC-9 M.M.
